Weight Loss

ali eletre
By ali eletre Latest Reply 2011-05-02 18:20:57 -0500
Started 2009-04-30 07:45:19 -0500

I have lost about 20 k in 4 monthes because of sugger blood & now with insuline shots I feel dazy and some times I Canot controle my self so I Gett sleep feering of faling down .. also my eyes is now not sharp like before I see things flow and the doctor tell me that after my blood sugger laevels will go down my eyes will get better
this is some troubls I have with blood sugger
thanks every body
yours sencerly
aly eletre


2 replies

Rjhill74
Rjhill74 2011-05-02 18:20:57 -0500 Report

When my blood sugars were so high I could not see very well. My eyesight was always blurry. Some medications can cause blurriness. But when I got my sugars in good range I very rarely have blurry eyes. I also now enjoy not having to use the bathroom every hour or so minutes. I noe can go for 4 hours or longer before having to go to the bathroom and I feel much better. NOw I can tell when my sugars are getting high because of how I feel and because I have to use the bathroom within an hour or an hour and a half from the last time I used it. It will get better I promise. It took me a little bit to reign in my sugars. I had to test my sugars a lot every day. Sometimes I would take them 7 or 8 times a day just to start getting them lower. Now I only have to test about three times a day and it is in good cotrol. I had to become determined that I was gong to get my blood glucose under control no matter what the doctor said or did.

Sarguillo
Sarguillo 2009-04-30 14:53:12 -0500 Report

Alli, My eyes also had issues when I had high BS. I was seeing star burts on tail light of cars at night. And when they hit the brakes, wow, it was big star burts. Eyes are now better. But I do now wear glasses. Guess I am just getting older. Once your body gets used to being at a safe level with your blood sugars, you should start to feel better. Good luck.

Next Discussion: insuline shots »